# SDR 95ZZZW765

- Difficulty date: May 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919PJ
- Make and model: Doug DC-9-51
- Aircraft serial: 47663
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 41X15018
- Condition: Separated
- Location: Nr 2 Wheel
- Component: 95608591
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 220 - NR 2 MAIN TIRE BLEW ON TAKEOFF.  REPLACED NR 1 AND NR 2 MAIN WHEEL ASSY.  INSPECTED BRAKES AND FOUND TO BE OK.  REPAIRED SMALL AREA OF LEFT FLAP IAW SRM.  REPLACED LEFT MLG DOWNLOCK SWITCH.  AIRCRAFT RETURNED TO SERVICE.  (W)
